# SDR CA000301003

- Difficulty date: February 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 401
- Aircraft time: 8,505 hours
- Engine: Cont TSIO520E
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: EA470B2340M
- Condition: Inaccurate
- Location: Fuel Indicator
- Part time: 8,651 hours
- Component: Fuel Quantity Se
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) DUE TO A MALFUNCTIOING FUEL GAUGE, THE PILOT RAN THE LEFT ENGINE OUT OF FUEL ON FINAL APPROACH. THE SUBMITTER STATED THAT THE FUEL GAUGE SHOWED THAT THE LEFT TANK WAS NOT EMPTY WHEN INDEED IT WAS .
